# SDR SWAA2012122810953

- Difficulty date: December 13, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER SPLICE LOCATED BETWEEN BS 353 TO BS 367 AND STR 1 IN FWD CABIN.  REPLACED STRINGER LOCATED BETWEEN BS 353 TO BS 367 AND STR 1 IN FWD CABIN IAW B737-300 ITEM 8 SRM 51-10-02 AND DWG 65-45800.
